Illinois Journal of Mathematics

Local quasi-isomorphisms of torsion free abelian groups

Carol L. Walker

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 537-551.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051005

Digital Object Identifier
doi:10.1215/ijm/1256051005

Mathematical Reviews number (MathSciNet)
MR0364494

Zentralblatt MATH identifier
0294.20050

Subjects
Primary: 20K20: Torsion-free groups, infinite rank

Citation

Walker, Carol L. Local quasi-isomorphisms of torsion free abelian groups. Illinois J. Math. 18 (1974), no. 4, 537--551. doi:10.1215/ijm/1256051005. https://projecteuclid.org/euclid.ijm/1256051005


Export citation